MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 52 TWO-HOLES; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 52 TWO-HOLES; HIP UNCEMENTED SHELL
Model Number 01.32.152DH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 184592: (b)(4) items manufactured and released on 17-oct-2018.Expiration date: 2023-10-08.No anomalies found related to the problem.To date, 98 items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on (b)(6) 2020: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 185987: (b)(4) items manufactured and released on 25-sep-2018.Expiration date: 2023-09-10.No anomalies found related to the problem.To date, 108 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed, 1 day after primary surgery, due to dissociation of the liner from the cup.Right side.

Brand Name
MPACT ACETABULAR SHELL 52 TWO-HOLES
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10613014
Report Number3005180920-2020-00661
Device Sequence Number3735187
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number184592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight81